# SDR QXEA2020013000071

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,328 hours, 21,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 2D11541
- Condition: Inoperative
- Location: Flashlight Comp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN FLASHLIGHT COMPARTMENT LATCHES WONT LATCH, REMOVED FROM SERVICE.  REMOVED AND REPLACED LATCH AS REQ. NO OTHER DEFECTS. RETURNED TO SERVICE.
